| Model Number |
20-260 |
| Medical Device Problem Codes |
Device Appears to Trigger Rejection (1524); Material Rupture (1546)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.
Event or Problem Description
Patient reported left side implant capsular contracture, baker grade unknown and rippling.Device remains implanted.
Event or Problem Description
Healthcare professional later reported left side rupture.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, d.9, h.3, h.6.Device evaluation: based on the device analysis grid, the assessments of the complaint are: ¿ capsular contracture: unable to observe as it is not related to the manufacturing process.¿ wrinkling: observed.¿ rupture: not observed.As per the investigation procedure deformation were completed and none of the observations are found to be potentially related to the manufacturing process, no further actions are required.
Event or Problem Description
Patient reported left side implant capsular contracture, baker grade unknown and rippling.Healthcare professional reported left side rupture.Device has been explanted.